# SDR UIEA2020081341695

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,319 hours, 19,447 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fill Port
- Condition: Corroded
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVER WING FILL PORT IS CORRODED( REPAIRED LH OVERWING FUEL PORT IAW FAS EA 20019-IR.
